MAUDE Adverse Event Report: STERIS DEUTSCHLAND GMBH V. MUELLER; NEEDLE HOLDER

STERIS DEUTSCHLAND GMBH V. MUELLER; NEEDLE HOLDER
Model Number SU16005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the tip of their vital crile needle wood holder detached.The procedure was completed successfully using a different device.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.Upon evaluation, it was discovered that the distal end of the needle holder was broken, however a cause of the reported event could not be determined.The vital crile-wood needle holder ifu states, "use of a device for a task other than what it is intended for will usually result in a damaged or broken device.Avoid mechanical shock or overstressing the devices.Close distal ends prior to insertion or removal through cannulas." a steris account manager provided in-service training on the proper use and operation of the vital crile-wood needle holder.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
NEEDLE HOLDER
Manufacturer (Section D)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM  D-78573
Manufacturer (Section G)
STERIS DEUTSCHLAND GMBH
kantstrasse 33/1
wurmlingen, baden-wurttemberg, D-785 73
GM   D-78573
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24095273
Report Number3006554912-2026-00001
Device Sequence Number21386105
Product Code MDM
UDI-Device Identifier10885403061912
UDI-Public(01)10885403061912(10)XHCV11
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU16005
Device Catalogue NumberSU16005
Device Lot Number(10)XHCV11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown